The Michigan Mathematical Journal

Omitted values of singular inner functions.

Kenneth Stephenson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 1 (1978), 91-100.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002008

Digital Object Identifier
doi:10.1307/mmj/1029002008

Mathematical Reviews number (MathSciNet)
MR0481015

Zentralblatt MATH identifier
0365.30017

Subjects
Primary: 30A76
Secondary: 30A78

Citation

Stephenson, Kenneth. Omitted values of singular inner functions. Michigan Math. J. 25 (1978), no. 1, 91--100. doi:10.1307/mmj/1029002008. https://projecteuclid.org/euclid.mmj/1029002008


Export citation